Segui
Mónica Clapp
Titolo
Citata da
Citata da
Anno
Multiple solutions to a magnetic nonlinear Choquard equation
S Cingolani, M Clapp, S Secchi
Zeitschrift für angewandte Mathematik und Physik 63 (2), 233-248, 2012
2172012
Positive and sign changing solutions to a nonlinear Choquard equation
M Clapp, D Salazar
Journal of Mathematical Analysis and Applications 407 (1), 1-15, 2013
1342013
Invariants of the Lusternik-Schnirelmann type and the topology of critical sets
M Clapp, D Puppe
Transactions of the American Mathematical Society 298 (2), 603-620, 1986
1141986
Critical point theory with symmetries.
D Puppe, M Clapp
Walter de Gruyter, Berlin/New York 1991 (418), 1-30, 1991
1131991
Critical point theory for indefinite functionals with symmetries
T Bartsch, M Clapp
journal of functional analysis 138 (1), 107-136, 1996
891996
Multiple solutions for the Brezis-Nirenberg problem
M Clapp, T Weth
802005
Positive solutions of a Schrödinger equation with critical nonlinearity
M Clapp, Y Ding
Zeitschrift für angewandte Mathematik und Physik ZAMP 55 (4), 592-605, 2004
702004
The effect of the domain topology on the number of minimal nodal solutions of an elliptic equation at critical growth in a symmetric domain
A Castro, M Clapp
Nonlinearity 16 (2), 579, 2003
622003
Minimal nodal solutions of the pure critical exponent problem on a symmetric domain
M Clapp, T Weth
Calculus of Variations and Partial Differential Equations 21 (1), 1-14, 2004
572004
Intertwining semiclassical solutions to a Schrödinger-Newton system
S Cingolani, M Clapp, S Secchi
Discrete and Continuous Dynamical Systems Series S 6, 891-908, 2013
502013
Configuration spaces, transfer, and 2-nodal solutions of a semiclassical nonlinear Schrödinger equation
T Bartsch, M Clapp, T Weth
Mathematische Annalen 338 (1), 147-185, 2007
502007
Intertwining semiclassical bound states to a nonlinear magnetic Schrödinger equation
S Cingolani, M Clapp
Nonlinearity 22 (9), 2309, 2009
432009
Asymptotically radial solutions in expanding annular domains
T Bartsch, M Clapp, M Grossi, F Pacella
Mathematische Annalen 352 (2), 485-515, 2012
422012
Duality and transfer for parametrized spectra
M Clapp
Archiv der Mathematik 37 (1), 462-472, 1981
421981
Existence and phase separation of entire solutions to a pure critical competitive elliptic system
M Clapp, A Pistoia
Calculus of Variations and Partial Differential Equations 57, 1-20, 2018
372018
Multiple solutions of nonlinear scalar field equations
M Clapp, T Weth
Communications in Partial Differential Equations 29 (9-10), 1533-1554, 2004
362004
Multiple solutions to the pure critical exponent problem in domains with a hole of arbitrary size
M Clapp, F Pacella
Mathematische Zeitschrift 259 (3), 575-589, 2008
352008
Strongly indefinite functionals with perturbed symmetries and multiple solutions of nonsymmetric elliptic systems.
M Clapp, Y Ding, S Hernández-Linares
Electronic Journal of Differential Equations (EJDE)[electronic only] 2004 …, 2004
342004
Minimal nodal solutions of a Schrödinger equation with critical nonlinearity and symmetric potential
M Clapp, Y Ding
342003
A global compactness result for elliptic problems with critical nonlinearity on symmetric domains
M Clapp
Nonlinear equations: methods, models and applications, 117-126, 2003
322003
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20